International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 2, Pages 121-128

The second dual spaces of the sets of Λ-strongly convergent and bounded sequences

A. M. Jarrah and E. Malkowsky

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 19 November 1998

Copyright © 2000 A. M. Jarrah and E. Malkowsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give the second β-, γ-, and f-duals of the sets w0p(Λ), wp(Λ)(0<p<), c0p(Λ), cp(Λ), and cp(Λ)(0<p1) and the second continuous dual spaces of w0p(Λ), c0p(Λ), and cp(Λ) for 0<p1. Furthermore, we determine the α-duals of c0p(Λ), cp(Λ), and cp(Λ) for 1<p<.